# SDR ASAA0741382

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 45,836 hours, 25,943 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Ground Spoiler
- Component: Ground Spoiler
- Component part number: 654645258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B GROUND SPOILER HAS NUMERIOUS DENTS ON LWR SURFACES.  PREPPED DENTED AREA, FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 51-70-10.
